Volume 7 Number 4 (Oct. 2017)
Home > Archive > 2017 > Volume 7 Number 4 (Oct. 2017) >
IJAPM 2017 Vol.7(4): 251-258 ISSN: 2010-362X
doi: 10.17706/ijapm.2017.7.4.251-258

Exponential Inequalities in Functional Nonparametrics Regression for Mixing Process

K. Belaide
Abstract—This paper establishes exponential inequalities for the probability of the distance between kernel estimator and its means in nonparametric regression problem with mixing variables. We consider an operator equation taking the following form Y=Aθ(Z)+ε, where A is a compact operator.
The goal is to estimate the functional θ when the variable Z is contaminated by measurements errors.

Index Terms—Convolution linear compact operator, kernel estimator, mixing process, non parametric regression.

The author is with Department of Mathematics, Univ. A/Mira Bejaia, Algeria (email: k_tim2002@yahoo.fr).

Cite: K. Belaide, "Exponential Inequalities in Functional Nonparametrics Regression for Mixing Process," International Journal of Applied Physics and Mathematics vol. 7, no. 4, pp. 251-258, 2017.

General Information

ISSN: 2010-362X
Frequency: Bimonthly (2011-2014); Quarterly (Since 2015)
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca
Abstracting/ Indexing: Index Copernicus, EI (INSPEC, IET), Chemical Abstracts Services (CAS), Electronic Journals Library, Nanowerk Database, Google Scholar, EBSCO, and ProQuest
E-mail: ijapm@iap.org
  • Aug 06, 2018 News!

    IJAPM Vol 7, No 1-No 3 have been indexed by EI (Inspec)   [Click]

  • Apr 23, 2018 News!

    The paper published in Vol 8, No 3 has received dois from Crossref

  • Apr 19, 2018 News!

    Vol 8, No 3 has been published with online version     [Click]

  • Feb 06, 2018 News!

    The paper published in Vol 8, No 2 has received dois from Crossref

  • Jan 24, 2018 News!

    The paper published in Vol 8, No 1 has received dois from Crossref

  • Read more>>